# SDR CA050915002

- Difficulty date: September 13, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 1,708 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 50401100003
- Condition: Odor
- Location: Entertain Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A/C WAS ON THE GROUND TAXIING TO THE GATE, WHEN A BURNING ELECTRICAL SMELL WAS NOTICED AT ROW 10ABC.  THE IFE SYSTEM WAS DEACTIVATED.  MAINTENANCE REPLACED THE VDU AND THE SYSTEM WAS TESTED SERVICEABLE.  THIS COMPONENT WILL BE RETURNED TO THE MANUFACTURER AND A COMPLETE TEAR DOWN REPORT WILL BE REQUESTED.
